Abstract and Applied Analysis

Existence of Infinitely Many Periodic Solutions for Perturbed Semilinear Fourth-Order Impulsive Differential Inclusions

Massimiliano Ferrara, Giuseppe Caristi, and Amjad Salari

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

This paper discusses the existence of infinitely many periodic solutions for a semilinear fourth-order impulsive differential inclusion with a perturbed nonlinearity and two parameters. The approach is based on a critical point theorem for nonsmooth functionals.

Article information

Source
Abstr. Appl. Anal. Volume 2016 (2016), Article ID 5784273, 12 pages.

Dates
Received: 28 October 2015
Accepted: 11 February 2016
First available in Project Euclid: 13 April 2016

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1460553634

Digital Object Identifier
doi:10.1155/2016/5784273

Citation

Ferrara, Massimiliano; Caristi, Giuseppe; Salari, Amjad. Existence of Infinitely Many Periodic Solutions for Perturbed Semilinear Fourth-Order Impulsive Differential Inclusions. Abstr. Appl. Anal. 2016 (2016), Article ID 5784273, 12 pages. doi:10.1155/2016/5784273. https://projecteuclid.org/euclid.aaa/1460553634


Export citation